# SDR FDEA202103170683

- Difficulty date: March 17, 2021
- Submitted: March 18, 2021
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757222
- Aircraft serial: 24872
- Aircraft time: 80,810 hours, 31,586 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 114N21291
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH FIXED WING L/E O/B OF PYLON BULL NOSE ATTACHMENT BRACKET HAS 2EA CRACKS AT   FASTENER HOLES  REPAIRED PER EA #F-5710-T0360377-P1 WINGS-BASIC WING STRUCTURE -L/H   WING ,OUTBOARD FIXED LEADING EDGE,OSS 305,CLOSURE RIB,CRACKED FASTENER HOLES
